# SDR FDEA201006172384

- Difficulty date: June 17, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310-222
- Aircraft serial: 251
- Aircraft time: 41,816 hours, 29,533 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R537B1054204
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN - SEAT TRACK "D" LT WORN AT LOCKS BTW FR 36-37. SEAT-TRACK WAS REPAIRED IAW EA 6-5310-141513.
